MathSciNet Relay Station
MathSciNet bibliographic data
MR251586 (40 #4813) 47.55
Gaşpar, D.; Rácz, A. An extension of a theorem of T. Andô. Michigan Math. J. 16 1969 377–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement